Dysport/Botox mistakes!

I had 60 units of dysport injected a week ago in my forehead/between my brows for the first time. I am very unhappy with what seems like the bridge of nose being widened making my eyes seem wideset and the lids are heavy. My forehead feels like cement and my eyes kind of ache. Do you think the distorted look of my eyes and nose will resolve?

To reassure you, the effects of Dysport/Botox are temporary and will resolve.  It’s difficult to predict the time frame but in general it takes 3-6 months to wear off completely.  You may start to feel better in 2-3 weeks.  My article on Botox Mistakes and How to Fix Them should help you in the meantime. 

Wow – that’s a lot of Dysport/Botox though.  I hope you called your doctor or provider and went back so he/she could see it.  The response of the office in this situation is key.  If they aren’t supportive, helpful and reassuring, it may be time to find another dermatologist.   Dr. I

Dr. Brandith Irwin, MD

Ask me your skincare question!

Hi, I’m Dr. Irwin, and I believe that consumers need and deserve a medically trained and unbiased skincare advocate.

  • All our content is written and researched by myself and my trained staff.
  • My medical office in Seattle has experience treating thousands of patients.
  • This site is not affiliated or financially tied to any product line.
Ask Me Something
SkinTour Skincare
One of the best investments in your skin is your daily skincare. Why? Because you can prevent many problems with blotchy skin color, lack of glow, texture, some types of acne, and fine lines with good skincare products. You can also correct some of these problems with effective skincare products. Great skincare is often more expensive because quality ingredients are expensive. Some companies spend on research/development which benefits all of us and adds to the cost. Are they worth it? In general - yes!